# SDR FDEA2020030970502

- Difficulty date: March 7, 2020
- Submitted: March 9, 2020
- Operation: Air carrier
- Aircraft: N961FD
- Make and model: Boeing 757-2Y0
- Aircraft serial: 25268
- Aircraft time: 56,791 hours, 27,609 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: G

## Discrepancy

FUMES IN COCKPIT ON TAKEOFF ROLL TILL ABOUT 5K FT.  REQUIRED CREW TO DON O2 MASK IMMEDIATELY AFTER  TAKEOFF. ODOR OF BURNT RUBBER/ENG SMELL  MAINLY ON  CAPTAINS SIDE. FO DID NOT DETECT ODOR. ODOR CLEARED  BEFORE CREW COULD SECURE ANY EQUIPMENT. NO FURTHER  OCCURRANCE REST OF FLIGHT.   REF B757MM 21-00-01-3 AND JRH,RAN APU, TESTED /RAN                     ENGINES AT MAX STATIC EPR.COULD NOT DUPLICATE ANY                      BAD OR SUSPECT ODOR.RAN PACKS NUMEROUS TIMES FROM                      HOT TO COLD, NO ISSUES.NO FINGINGS IN ALL OTHER                        INSPECTIONS. A/C GOOD FOR SERVICE.
